{"product_id":"easofen-ibuprofen-200mg-12pk","title":"Easofen Ibuprofen 200Mg 12Pk","description":"\u003cp\u003eEasofen Ibuprofen 200Mg Easofen is used for the relief of headaches, dental pain, period pain, muscle strain and cold and flu symptoms. This medication is intended for short term use only. The lowest effective dose should be used for the shortest duration necessary to relieve symptoms. The active ingredient, ibuprofen, works to help relieve pain, inflammation and fever. 24 Film coated Tablets\u003c\/p\u003e","brand":"Easofen","offers":[{"title":"Default Title","offer_id":57051056898379,"sku":"5099562205157","price":3.95,"currency_code":"EUR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/easofen-ibuprofen-200mg-12pk-1.jpg?v=1789998358","url":"https:\/\/mccormackspharmacy.ie\/products\/easofen-ibuprofen-200mg-12pk","provider":"McCormacks Pharmacy","version":"1.0","type":"link"}